MathSciNet Relay Station
MathSciNet bibliographic data
MR1253889 82B23 (81T40)
Babujian, H. M. Off-shell Bethe ansatz equations and $N$-point correlators in the ${\rm SU}(2)$ WZNW theory. J. Phys. A 26 (1993), no. 23, 6981–6990.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement